# SDR CHQA201100249

- Difficulty date: June 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 20,888 hours, 17,267 cycles
- Engine: Allsn AE3007A
- Engine time: 25,744 hours, 20,389 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: 14521725403
- Part serial: NOTSERIALIZED
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CABIN FLOOR STRUCTURE FORWARD SERVICE DOOR SILL.  MAINTENANCE REPAIRED THE CABIN FLOOR STRUCTURE FORWARD SERVICE DOOR SILL IAW ETD2011-145/101400 WITH NO FURTHER DEFECTS NOTED.  THE FINAL CORRECTIVE ACTION AND THE PART INFORMATION ARE SUPPLEMENTAL DATA FOR THE ORIGINAL REPORT.
